Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

54 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
Deya A, Gubinelli M, Hofmanová M, Tindel S (2019)
A priori estimates for rough PDEs with application to rough conservation laws.
Journal of Functional Analysis 276(12): 3577-3645.
PUB | PDF | DOI | Download (ext.) | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Dyda B, Kaßmann M (2019)
Function spaces and extension results for nonlocal Dirichlet problems.
JOURNAL OF FUNCTIONAL ANALYSIS 277(11): UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ (2019)
An infinite dimensional umbral calculus.
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Bogachev VI, Röckner M, Shaposhnikov SV (2019)
Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures.
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Röckner M, Zhu R, Zhu X (2017)
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications.
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Kondratiev Y, Molchanov S, Vainberg B (2017)
Spectral analysis of non-local Schrödinger operators.
JOURNAL OF FUNCTIONAL ANALYSIS 273(3): 1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan A, Hu E, Hu J (2017)
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces.
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Bogachev VI, Röckner M, Shaposhnikov SV (2016)
Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations.
Journal of Functional Analysis 271(5): 1262-1300.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Kondratiev Y, Lytvynov E, Vershik A (2015)
Laplace operators on the cone of Radon measures.
Journal of Functional Analysis 269(9): 2947-2976.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov AV, Röckner M (2014)
On continuity equations in infinite dimensions with non-Gaussian reference measure.
Journal of Functional Analysis 266(7): 4490-4537.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M (2013)
Gibbs states over the cone of discrete measures.
Journal Of Functional Analysis 264(11): 2550-2583.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2474355
Finkelshtein D, Kondratiev Y, Kutoviy O (2012)
Semigroup approach to birth-and-death stochastic dynamics in continuum.
Journal of Functional Analysis 262(3): 1274-1308.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Gess B (2012)
Strong solutions for stochastic partial differential equations of gradient type.
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Albeverio S, Kawabi H, Roeckner M (2012)
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions.
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394377
Beznea L, Cornea A, Röckner M (2011)
Potential theory of infinite dimensional Levy processes.
Journal of Functional Analysis 261(10): 2845-2876.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934337
Bejenaru I, Herr S (2011)
Convolutions of singular measures and applications to the Zakharov system.
Journal of Functional Analysis 261(2): 478-506.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394372
Chistyakov G, Götze F, Lehner F (2011)
Freeness of linear and quadratic forms in von Neumann algebras.
Journal of Functional Analysis 261(10): 2829-2844.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793861
Liu W, Röckner M (2010)
SPDE in Hilbert space with locally monotone coefficients.
Journal of Functional Analysis 259(11): 2902-2922.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589498
Marinelli C, Prévôt C, Röckner M (2010)
Regular dependence on initial data for stochastic evolution equations with multiplicative Poisson noise.
Journal of Functional Analysis 258(2): 616-649.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796588
Kondratiev Y, Kutoviy O, Minlos R (2010)
Ergodicity of non-equilibrium Glauber dynamics in continuum.
JOURNAL OF FUNCTIONAL ANALYSIS 258(9): 3097-3116.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung